Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG IPERIA 7 HF-T DF-1 PROMRI; CRT-D
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BIOTRONIK SE & CO. KG IPERIA 7 HF-T DF-1 PROMRI; CRT-D
Model Number
393007
Medical Device Problem Code
Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
09/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Eos status was noted.Device replacement is scheduled.Should additional information be received, this file will be updated.
New Search
Submit an Adverse Event Report
Brand Name
IPERIA 7 HF-T DF-1 PROMRI
Common Device Name
CRT-D
Manufacturer
(Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key
23636507
Report Number
1028232-2025-05739
Device Sequence Number
10291638
Product Code
NIK
UDI-Device Identifier
04035479129231
UDI-Public
(01)04035479129231(17)200331
Combination Product (Y/N)
N
Initial Reporter Country
IL
PMA/510(K) Number
P050023
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2019
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Foreign,Health Professional
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
11/24/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Expiration Date
03/31/2020
Device Model Number
393007
Device Catalogue Number
393007
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
11/24/2025
Initial Report FDA Received Date
11/24/2025
Date Device Manufactured
09/11/2018
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Sex
Male